# SDR FDEA202308151440

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 767-300
- Aircraft serial: 66254
- Aircraft time: 1,722 hours, 869 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195817
- Part serial: 2061
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

GO AROUND FOR FLAP INDICATION.  RIGHT FLAPS  INDICATED 20 WHILE LEFT FLAPS INDICATED 25.  NO  MESSAGES OR ALERTS.  SECOND APPROACH BOTH FLAPS  WERE SET TO AND INDICATED 30 AS SELECTED.     REMOVED AND REPLACED FLAP POSITION TRANSMITTER #8 PER  AMM 27-51-45-2. STILL REQUIRES  ADJUSTMENT/TEST PER TASK 27-51-45-822-161.  ACCOMPLISHED ADJUSTMENT/TEST PER AMM  27-51-45-2, FSEU FLAP POSITION #8 READS 47.31, WITHIN AMM LIMITS. OP'S CHECKS NORMAL. MEL CLEARED AND PLACARD REMOVED.
